# SDR REXA2012033000447

- Difficulty date: March 30, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N8492C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7492
- Aircraft time: 25,121 hours, 21,839 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Loose
- Location: Pax Dooor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WHEEL IS DISCONNECTED FROM DOOR CABLE & IS NOT IN CONTACT WITH THE GROUND.  INSTALLED PAX DOOR SUPPORT WHEEL CABLE ONTO PULLEY.  OPS CHECKED GOOD IAW AMM 52-11-13.
